Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2020, Volume 27, Issue 1, Pages 17–42 (Mi da942)  

Minimization of even conic functions on the two-dimensional integral lattice

D. V. Gribanov, D. S. Malyshev

National Research University Higher School of Economics, 25/12 Bolshaya Pechyorskaya Street, 603155 Nizhny Novgorod, Russia

Abstract: Under consideration is the Successive Minima Problem for the $2$-dimensional lattice with respect to the order given by some conic function $f$. We propose an algorithm with complexity of $3.32\log_2 R + O(1)$ calls to the comparison oracle of $f$, where $R$ is the radius of the circular searching area, while the best known lower oracle complexity bound is $3 \log_2 R + O(1)$. We give an efficient criterion for checking that given vectors of a $2$-dimensional lattice are successive minima and form a basis for the lattice. Moreover, we show that the similar Successive Minima Problem for dimension $n$ can be solved by an algorithm with at most $O(n)^{2n}\log R$ calls to the comparison oracle. The results of the article can be applied to searching successive minima with respect to arbitrary convex functions defined by the comparison oracle. Illustr. 2, bibliogr. 24.

Keywords: quasiconvex function, convex function, conic function, quasiconvex polynomial, integral lattice, nonlinear integer programming, successive minima, reduced basis of a lattice.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-20001_мол_а_вед
This research is supported by Russian Foundation for Basic Research (Project 18–31–20001–mol-a-ved).


DOI: https://doi.org/10.33048/daio.2020.27.654

Full text: PDF file (414 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2020, 14:1, 56–72

UDC: 519.854
Received: 02.04.2019
Revised: 15.08.2019
Accepted:28.08.2019

Citation: D. V. Gribanov, D. S. Malyshev, “Minimization of even conic functions on the two-dimensional integral lattice”, Diskretn. Anal. Issled. Oper., 27:1 (2020), 17–42; J. Appl. Industr. Math., 14:1 (2020), 56–72

Citation in format AMSBIB
\Bibitem{GriMal20}
\by D.~V.~Gribanov, D.~S.~Malyshev
\paper Minimization of even conic functions on~the~two-dimensional integral lattice
\jour Diskretn. Anal. Issled. Oper.
\yr 2020
\vol 27
\issue 1
\pages 17--42
\mathnet{http://mi.mathnet.ru/da942}
\crossref{https://doi.org/10.33048/daio.2020.27.654}
\transl
\jour J. Appl. Industr. Math.
\yr 2020
\vol 14
\issue 1
\pages 56--72
\crossref{https://doi.org/10.1134/S199047892001007X}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85082402367}


Linking options:
  • http://mi.mathnet.ru/eng/da942
  • http://mi.mathnet.ru/eng/da/v27/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:120
    Full text:6
    References:7
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021